# SDR ASAA9680263

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: D37013117
- Condition: Low Pressure
- Location: Tail Cone
- Component: D29984103
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE TAILCONE EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSUER WAS FOUND LOW.  REPLACED THE TAILCONE EMERGNCY EVACUATION SLIDE.  (M)
